# SDR A8J2007F00001

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N777XS
- Make and model: Cessna 650
- Aircraft serial: 6500008
- Engine: Garrtt TFE731*
- System (JASC): 2710 · Aileron Control System
- Part: Circuit Board
- Part number: 62184014
- Condition: Faulty
- Location: Aileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 1/10-07 AT 1900, AIRCRAFT EXPERIENCED AN AILERON BOOST FAILURE.  PILOT DECLEARED AN EMERGENCY AND LANDED AT ITS SCHEDULE DETINATION WITHOUT ANY COMPLICATIONS.  AILERON BOOST CIRCUIT BOARD WAS REPLACED AND THE SYSTEM CHECKED GOOD.  (K)
